논문KCI 등재
MORSE INEQUALITIES FOR MANIFOLDS WITH BOUNDARY
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to provide a proof for a version of the Morse inequalities for manifolds with boundary. Our main results are certainly known to the experts on Morse theory, nevertheless it seems necessary to write down a complete proof for it. Our proof is analytic and is based on the J. Roe account of Witten’s approach to Morse Theory.
Abstract
The aim of this paper is to provide a proof for a version of the Morse inequalities for manifolds with boundary. Our main results are certainly known to the experts on Morse theory, nevertheless it seems necessary to write down a complete proof for it. Our proof is analytic and is based on the J. Roe account of Witten’s approach to Morse Theory.
참고문헌 (11)
- M. F. Atiyah, "Spectral asymmetry and Riemannian geometry", I, Math. Proc. Cambridge Philos. Soc., 통권 : 77, pp.43~69 (1975)
- N. Berline, ", 298" (1992), Springer-Verlag
- B. Booß-Bavnbek, "Elliptic Boundary Problems for Dirac Operators, Mathematics: Theory & Applications" (1993), Birkh¨auser Boston Inc.
- R. Bott, "Nondegenerate critical manifolds", Ann. of Math., 60(2), pp.248~261 (1954)
- P. B. Gilkey, "Asymptotic Formulae in Spectral Geometry, Studies in Advanced Mathematics", pp.2004, Chapman & Hall
- J. Milnor, "Morse Theory, Based on lecture notes, Annals of Mathematics Studies, No. 51" (1963), Princeton University Press
- J. Milnor, "Lectures on the h-Cobordism Theorem" (1965), Princeton University Press
- J. Roe, "Elliptic Operators, Topology and Asymptotic Methods, volume 395 of Pitman Research Notes in Mathematics Series" (1998), Longman
- M. E. Taylor, "Partial Differential Equations I, volume 115 of Applied Mathematical Sciences" (1996), Springer-Verlag
- E. Witten, "Supersymmetry and Morse theory", J. Differential Geom., 17(4), pp.661~692 (1982)
- W. Zhang, "Lectures on Chern-Weil Theory and Witten Deformations, volume 4 of Nankai Tracts in Mathematics" (2001), World Scientific Publishing Co. Inc.
관련 논문AI추천
MORSE HOMOLOGY ON NONCOMPACT MANIFOLDSKai Cieliebak, Urs Frauenfelder대한수학회 · 대한수학회지2011 · 제48권 제4호The Euler characteristic of the fiber product of Morse functionsYasuhiko Kamiyama대한수학회 · 대한수학회보2025 · 제62권 제1호Eigenvalues estimates for the Dirac operator in terms of Codazzi tensors김의철, Thomas Friedrich대한수학회 · 대한수학회보2008 · 제45권 제2호Circle Actions on Oriented Manifolds with Few Fixed Points장동훈영남수학회 · East Asian Mathematical Journal2020 · 제36권 제5호The BFK-gluing formula for zeta-determinants and the value of relative zeta functions at zero이윤원대한수학회 · 대한수학회지2008 · 제45권 제5호RICCI CURVATURE AND MONOPOLE CLASSES ON 3-MANIFOLDSChanyoung Sung대한수학회 · 대한수학회지2012 · 제49권 제5호
이 간행물의 다른 논문 (13건)
ON QUASI-STABLE EXCHANGE IDEALSHuanyin Chenpp. 1-15DUALITY FOR LINEAR CHANCE-CONSTRAINED OPTIMIZATION PROBLEMSRadu Ioan Bo\c t, Nicole Lorenz, Gert Wankapp. 17-28SCHATTEN CLASSES OF MATRICES IN A GENERALIZED B(l2)Pachara Chaisuriya, Jitti Rakbudpp. 29-40STABILITY COMPUTATION VIA GR¨OBNER BASISDavid Donghoon Hyeon, 이용남, Brendan Hassettpp. 41-62A CLASS OF NONMONOTONE SPECTRAL MEMORY GRADIENT METHODJingzhao Liu, Zhensheng Yu, Jinsong Zangpp. 63-70
